The Drug-Induced Respiratory Disease Website
Philippe Camus, M.D.
Browse by »
Laryngospasm (a.k.a. laryngismus)
No description available.
Last update :
No medias available.
Laryngospasm and hypoxia after intramuscular administration of ketamine to a patient in excited delirium.
Prehospital emergency care : official journal of the National Association of EMS Physicians and the National Association of State EMS Directors 2012 Jul-Sep;16;412-4 2012 Jul-Sep
Recurrent episodes of intractable laryngospasm during dissociative sedation with intramuscular ketamine.
Pediatric emergency care 2006 Apr;22;247-9 2006 Apr
Recurrent episodes of intractable laryngospasm followed by laryngeal and pulmonary oedema during dissociative anaesthesia with intravenous ketamine.
Indian journal of anaesthesia 2010 Jul;54;364-5 2010 Jul
Serious adverse events during procedural sedation with ketamine.
Pediatric emergency care 2009 May;25;325-8 2009 May